Recurrent differentiation syndrome or septic shock? Unresolved dilemma in a patient with acute promyelocytic leukemia.

Abstract : Differentiation syndrome (DS) is a life-threatening complication observed in patients with acute promyelocytic leukemia (APL) receiving induction therapy with all-trans-retinoic acid (ATRA). A bimodal incidence of DS has been observed, with a majority of cases occurring during the first week of ATRA treatment ("early" DS), but a substantial number of cases occurring during the third or even fourth week of ATRA treatment ("late" DS). However, to our knowledge occurrence of both early and late DS in the same patient has not been reported. We report an APL patient treated with the AIDA regimen, who experienced both early and late DS, a situation where differential diagnosis was difficult.
Document type :
Journal articles
Complete list of metadatas

https://hal-riip.archives-ouvertes.fr/pasteur-00646591
Contributor : Institut Pasteur Tunis <>
Submitted on : Monday, January 9, 2012 - 5:12:43 PM
Last modification on : Monday, October 8, 2018 - 5:44:07 PM
Long-term archiving on : Tuesday, December 13, 2016 - 6:59:21 PM

File

 Restricted access
To satisfy the distribution rights of the publisher, the document is embargoed until : jamais

Please log in to resquest access to the document

Identifiers

Collections

Citation

Jeddi Ramzi, Ghedira Hela, Ben Amor Ramzi, Menif Samia, Belhadjali Zaher, et al.. Recurrent differentiation syndrome or septic shock? Unresolved dilemma in a patient with acute promyelocytic leukemia.. Medical oncology and tumor pharmacotherapy, Springer-Verlag;Humana Press, 2011, 28 (1), pp.279-81. ⟨10.1007/s12032-010-9462-y⟩. ⟨pasteur-00646591⟩

Share

Metrics

Record views

118